Lind, Andreas

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Andrist, Rafael Benedikt; Kutzschebauch, Frank; Lind, Andreas (2015). Holomorphic Automorphisms of Danielewski Surfaces II: Structure of the Overshear Group. Journal of geometric analysis, 25(3), pp. 1859-1889. Springer 10.1007/s12220-014-9496-z

Kutzschebauch, Frank; Lind, Andreas (2011). Holomorphic automorphisms of Danielewski surfaces I - density of the group of overshears. Proceedings of the American Mathematical Society, 139(11), pp. 3915-3927. Providence, R.I.: American Mathematical Society 10.1090/S0002-9939-2011-10855-4

This list was generated on Sat Aug 24 22:34:07 2019 CEST.
Provide Feedback